MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 07P6630
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results on several patients when compare to centaur xp analyzer.The results provided were: on (b)(6) 2022 sid (b)(6) 1470 miu/ml /on (b)(6) 2022 on centaur=360 miu/l /on (b)(6)2022 on atellica=213 miu/l.On (b)(6) 2022 sid (b)(6) =1473 miu/l /on (b)(6) 2022 on centaur =390 miu/l.On (b)(6) 2022 sid (b)(6) =2540 miu/l /on (b)(6) 2022 on centaur=562.6 miu/l /on (b)(6) 2022 on architect i2sr=2480 miu/l.On (b)(6) 2022 sid (b)(6) =1662 miu/l /on (b)(6) 2022 on centaur=676.7 miu/l /on (b)(6) 2022 on architect i2sr=1546 miu/l.On (b)(6) 2022 sid (b)(6) =1500 miu/l /on (b)(6) 2022 on centaur=490.5 miu/l /on (b)(6) 2022 on architect i2sr=1286 miu/l.On (b)(6) 2022 sid (b)(6) =1320 miu/l /on (b)(6) 2022 on centaur=954 miu/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Patient identifier = sid=(b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Updated section d3 email address for medical device contact person and g1 manufactures site email to (b)(6) from (b)(6).The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing for alinity i prolactin reagent lot 33136ud00.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.The ticket trending review of at least 12 months complaint data for the likely cause list number does not identify any adverse or non-statistical trend.Accuracy testing was performed using a retained kit of lot 33136ud00 with panels, which mimic patient samples, and all specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Per product labeling for diagnostic purposes, results should be used in conjunction with other data; e.G., symptoms, results of other tests, clinical impressions, etc.If the prolactin results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.Based on the investigation no product deficiency was identified for the alinity i prolactin reagent lot 33136ud00.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13949971
Report Number3005094123-2022-00060
Device Sequence Number15079417
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public00380740121587
Combination Product (Y/N)N
Initial Reporter CountryEN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2022
Device Model Number07P6630
Device Catalogue Number07P66-30
Device Lot Number33136UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(4).; ALNTY I PROCESSING MODU, 03R65-01, (B)(4).
Patient SexUnknown